On Toeplitz Operators in Hoo + C.

Franklin T. lHA; Matthew C.Y. LEE

Mathematische Annalen (1971)

  • Volume: 192, page 57-60
  • ISSN: 0025-5831; 1432-1807/e

How to cite


lHA, Franklin T., and LEE, Matthew C.Y.. "On Toeplitz Operators in Hoo + C.." Mathematische Annalen 192 (1971): 57-60. <http://eudml.org/doc/162151>.

author = {lHA, Franklin T., LEE, Matthew C.Y.},
journal = {Mathematische Annalen},
pages = {57-60},
title = {On Toeplitz Operators in Hoo + C.},
url = {http://eudml.org/doc/162151},
volume = {192},
year = {1971},

AU - lHA, Franklin T.
AU - LEE, Matthew C.Y.
TI - On Toeplitz Operators in Hoo + C.
JO - Mathematische Annalen
PY - 1971
VL - 192
SP - 57
EP - 60
UR - http://eudml.org/doc/162151
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.